# SDR GTIA2019061073396

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 47,731 hours, 21,914 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Diffuser
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OBSERVED IN COCKPIT ARRIVAL. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED TSM 05-50-00-810-831-A NO FRESH OIL LEAKS DETECTED @ THE APU . HOWEVER OLD DRY OIL COKE (LIGH) IS FOUND INSIDE INTAKE DIFFUSER. APU INTAKE IS CLEANED IAW T.S.M.: 49-00-00-810-921-A. AERO TRACER TEST IS PERFORMED OK. THIS MX ACTION ENDS DMI 24-71937-1. MOC IS NOTIFIED, PLACARD REM & DMI LOG UPD. MX ACTION IS REVERSED.
